# SDR UIEA2024061800530

- Difficulty date: June 20, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 80,222 hours, 19,014 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 141T52822
- Condition: Cracked
- Location: Bs 246
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SECTION 41 FLOOR STRUCTURE, FLOOR BEAM B. STA 246 REAR FACE OF WEB WITH CRACK ON STIFFENER LBL26.(  SECTION 41 FLOOR STRUCTURE,   FLOOR BEAM B. STA 246 REAR FACE OF WEB   WITH CRACK ON STIFFENER LBL26. STIFFENER   WAS REPLACED IAW B767 SRM 51-10-02-  0G-0 REV. 125 15-APR-2024.  )
